# SDR ASAA2020052132742

- Difficulty date: May 19, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 19,306 hours, 6,157 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Mount
- Part number: 3400995030
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE J-9 HARNESS CABLE DR-25 LOOSE GOING THROUGH HARNESS MOUNT AT 3 O'CLOCK LOOKING FWD AT STRUT FAIRING. GROUNDED - YES. TEMPORARILY REPAIRED HARNESS-TO-MOUNT INTERFACE GAP AT THE #2 ENGINE PER ASA EA 900ER-73EA-22724. HARNESS MOUNT P/N 340-099-503-0 TO BE REPLACED AT THE NEXT HMV.
